# SDR KCSA20200619806

- Difficulty date: June 18, 2020
- Submitted: June 19, 2020
- Operation: Air carrier
- Aircraft: N739DH
- Make and model: Boeing 767324
- Aircraft serial: 27392
- Aircraft time: 89,470 hours, 17,604 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Connector
- Condition: Dirty
- Location: Ac Motor
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MASTER MESSAGE: CABIN ALTITUDE MASTER CAUTION MESSAGE: CABIN AUTO INOP STATUS MESSAGE: CABIN ALT AUTO 1 + 2. PERFORMED BITE TEST ON CABIN ALT AUTO 1 IAW FIM 21-31 FAULT TREE 804. OPS CHECK GOOD.  INSPECTED, CLEANED AND SECURED ELECTRICAL CONNECTOR ON AC MOTOR 2 IAW  AMM 21-31-00,  C/W FIM 21-31 FT 803 NO FAULTS AT THIS TIME.
